# SDR DALA2015120807452

- Difficulty date: December 7, 2015
- Submitted: December 8, 2015
- Operation: Air carrier
- Aircraft: N914DL
- Make and model: Doug MD-88
- Aircraft serial: 49545
- Aircraft time: 70,204 hours, 53,613 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 1485
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED FRAME BS 1485 AT AFT ACCCOMPARTMENT.  FRAME WAS REPAIRED IAW SRM 53-03, FIG 49, SHEET 2, 3 AND SRM 51-10-3, PARA 21, 14 AND SRM 51-30-5 AND SRM 51-30-2.
